Alert archive / Texas / Wind Advisories in 2007

Wind Advisory 9, NWS Lubbock, TX

November 30, 200724 counties in Texas

NWS Lubbock, TX issued this wind advisory at Nov 30, 2007, 3:38 PM CST for 24 counties in Texas. It took effect at Dec 1, 2007, 7:09 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2007, 3:38 PM CST (21:38 UTC)
In effect from
Dec 1, 2007, 7:09 AM CST
Expired
Dec 1, 2007, 6:00 PM CST
In force
11 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2007-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2007-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2399 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KLUB 302138
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
338 PM CST FRI NOV 30 2007

...GUSTY SOUTHERLY WINDS ACROSS THE SOUTHERN TEXAS PANHANDLE AND
SOUTH PLAINS SATURDAY...

.GUSTY SOUTHERLY WINDS WILL DEVELOP ACROSS THE AREA SATURDAY AS A
STRONG SURFACE LOW PRESSURE DEVELOPS OVER NORTHEAST COLORADO.
ALTHOUGH CLOUD COVER WILL TEND TO LIMIT VERTICAL MIXING...THE
TIGHT PRESSURE GRADIENT WILL SUPPORT ADVISORY LEVEL WINDS.
LOCATIONS OVER THE SOUTHWEST PANHANDLE AND NORTHWEST SOUTH
PLAINS...WHERE CLOUDS WILL CLEAR EARLIEST DURING THE 
AFTERNOON...SHOULD EXPERIENCE THE STRONGEST WINDS.

TXZ021>025-027>030-033>035-011100-
/O.NEW.KLUB.WI.Y.0009.071201T1700Z-071202T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE...
LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...
LEVELLAND...LUBBOCK...SLATON...WOLFFORTH
338 PM CST FRI NOV 30 2007

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST SATURDAY. 

SOUTHERLY WINDS ARE EXPECTED TO INCREASE INTO THE 30 TO 35 MPH
RANGE BY LATE SATURDAY MORNING AND CONTINUE THROUGH THE AFTERNOON.
WIND GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE. THE WINDS WILL
DIMINISH SLOWLY THROUGH THE EVENING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. 

$$
3 follow-up statements
000 
WWUS74 KLUB 011309
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
709 AM CST SAT DEC 1 2007

...STRONG WINDS TODAY WILL IMPACT THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS...AND LOW ROLLING PLAINS...

.STRONG AND GUSTY SOUTHERLY WINDS WILL DEVELOP ACROSS THE AREA
TODAY AS A STORM SYSTEM MOVES INTO THE ROCKIES AND DEEP SURFACE
LOW PRESSURE DEVELOPS OVER COLORADO. CLOUD COVER THIS MORNING WILL
TEND TO LIMIT THE MIXING OF THE STRONGER WINDS ALOFT TO THE
SURFACE. BUT BY MID MORNING...CLEARING SKIES AND THE TIGHT PRESSURE
GRADIENT WILL RESULT IN INCREASING WIND SPEEDS. LOCATIONS OVER THE
SOUTHWEST PANHANDLE AND NORTHWEST SOUTH PLAINS...WHERE CLOUDS WILL
CLEAR EARLIEST...SHOULD EXPERIENCE THE STRONGEST WINDS.

TXZ021>023-027>029-012115-
/O.UPG.KLUB.WI.Y.0009.071201T1700Z-071202T0000Z/
/O.NEW.KLUB.HW.W.0004.071201T1500Z-071202T0000Z/
PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW
709 AM CST SAT DEC 1 2007

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE TODAY...
BECOMING SUSTAINED AROUND 35 TO 45 MPH BY LATE SATURDAY MORNING
AND CONTINUING THROUGH THE AFTERNOON. WIND GUSTS UP TO 60 MPH WILL
BE POSSIBLE. THE WINDS WILL DECREASE SLOWLY THROUGH THE EVENING
HOURS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. HIGH PROFILE
VEHICLES CAN BE PARTICULARLY VULNERABLE TO STRONG CROSS WINDS AND
THESE MOTORISTS SHOULD USE EXTREME CAUTION WHEN DRIVING ON EAST TO
WEST ROADS TODAY. 

$$

TXZ026-031-032-036>044-012115-
/O.EXB.KLUB.WI.Y.0009.071201T1500Z-071202T0000Z/
CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-YOAKUM-TERRY-LYNN-
GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS...
PADUCAH...CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS...
DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON...
ASPERMONT
709 AM CST SAT DEC 1 2007

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

SOUTHERLY WINDS ARE EXPECTED TO INCREASE INTO THE 30 TO 35 MPH
RANGE BY MID MORNING AND CONTINUE THROUGH THE AFTERNOON. WIND GUSTS
OF 45 TO 50 MPH WILL BE POSSIBLE. THE WINDS WILL DIMINISH SLOWLY
THROUGH THE EVENING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ024-025-030-033>035-012115-
/O.EXT.KLUB.WI.Y.0009.071201T1500Z-071202T0000Z/
BRISCOE-HALL-FLOYD-COCHRAN-HOCKLEY-LUBBOCK-
INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...MEMPHIS...
TURKEY...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH
709 AM CST SAT DEC 1 2007

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON. 

SOUTHERLY WINDS ARE EXPECTED TO INCREASE INTO THE 30 TO 35 MPH
RANGE BY MID MORNING AND CONTINUE THROUGH THE AFTERNOON. WIND
GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE. THE WINDS WILL DIMINISH
SLOWLY THROUGH THE EVENING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KLUB 012057
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
257 PM CST SAT DEC 1 2007

...STRONG WINDS TO CONTINUE ACROSS THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS...AND LOW ROLLING PLAINS THIS AFTERNOON...

.STRONG AND GUSTY SOUTHERLY WINDS HAVE DEVELOPED ACROSS THE AREA
TODAY AS A POTENT STORM SYSTEM EMERGES INTO THE CENTRAL HIGH
PLAINS AND ASSOCIATED SURFACE LOW HAS DEVELOPED ACROSS COLORADO.
MIDDLE AND UPPER LEVEL CLOUD COVER HAS TENDED TO LIMIT
MIXING...WITH THE BEST SUBSIDENCE REMAINING OVER NEW MEXICO.
STILL..THE STRONG PRESSURE GRADIENT WILL SUPPORT ADVISORY LEVELS
ACROSS THE AREA THROUGH THE REMAINDER OF THE AFTERNOON.

TXZ021>023-027>029-020000-
/O.CAN.KLUB.HW.W.0004.000000T0000Z-071202T0000Z/
/O.EXA.KLUB.WI.Y.0009.000000T0000Z-071202T0000Z/
PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW
257 PM CST SAT DEC 1 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 55 MPH WILL
BE POSSIBLE THROUGH THE REMAINDER OF THE AFTERNOON. THE WINDS WILL
DIMINISH SLOWLY THROUGH THE EVENING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ024>026-030>044-020000-
/O.CON.KLUB.WI.Y.0009.000000T0000Z-071202T0000Z/
BRISCOE-HALL-CHILDRESS-FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-
LUBBOCK-CROSBY-DICKENS-KING-YOAKUM-TERRY-LYNN-GARZA-KENT-
STONEWALL-
INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...MEMPHIS...
TURKEY...CHILDRESS...FLOYDADA...LOCKNEY...MATADOR...
ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR...
GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
257 PM CST SAT DEC 1 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH WILL BE
POSSIBLE THROUGH THE REMAINDER OF THE AFTERNOON. THE WINDS WILL
DIMINISH SLOWLY THROUGH THE EVENING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KLUB 020009
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
609 PM CST SAT DEC 1 2007

TXZ021>044-020115-
/O.EXP.KLUB.WI.Y.0009.000000T0000Z-071202T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
609 PM CST SAT DEC 1 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ALLOWED THE WIND 
ADVISORY TO EXPIRE.

SOUTHWESTERLY WINDS ACROSS MOST OF THE REGION HAVE SUBSIDED TO BELOW
15 MPH...HOWEVER WINDS ARE EXPECTED TO REMAIN BREEZY OVER THE EXTREME
SOUTHWEST TEXAS PANHANDLE AND NORTHWEST SOUTH PLAINS THROUGH EARLY
EVENING WITH SUSTAINED WIND SPEEDS BETWEEN 15 AND 25 MPH AND OCCASIONAL
HIGHER GUSTS. HOWEVER...THESE WINDS ARE ALSO EXPECTED TO DIMINISH BY
MIDNIGHT.
 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Nov 30, 3:23 PM CST, 15 minutes earlier.

Area forecast discussion, Nov 30, 3:23 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
323 PM CST FRI NOV 30 2007

.SHORT TERM...
PLENTY OF THINGS TO CONSIDER FOR THIS FORECAST PACKAGE INCLUDING
RAIN CHANCES TONIGHT AND SATURDAY AND WIND POTENTIAL SATURDAY. FIRST
BOUT OF REFRESHING /ALBEIT LIGHT/ RAIN HAS NOW ALL BUT COME TO AN
END OVER THE AREA...WITH ONLY A FEW VERY LIGHT SHOWERS OVER PORTIONS
OF THE CENTRAL AND SOUTHERN ZONES. EXPECT THIS TO BE THE TREND
THROUGH THE EVENING HOURS AS EARLIER LIFT MOVES OFF TO THE EAST.
ALSO...AS OF 20Z...A COLD FRONT HAS MANAGED TO SAG SOUTHWARD THROUGH
ALL BUT THE EXTREME SOUTHEAST CORNER OF THE CWA. MODEL GUIDANCE
SUGGESTS THAT THE FRONT WILL MAKE ONLY A LITTLE MORE SOUTHWARD
PROGRESS BEFORE STALLING OUT AND THEN RETREATING BACK NORTHWARD AND
THIS IS SUPPORTED BY THE DIMINISHING 3HR PRESSURE RISES IN THE WAKE
OF THE FRONT.

LATEST WV IMAGERY SHOWS A POTENT SHORTWAVE DIVING DOWN THE CA
COAST...AND THIS WAS HELPING TO EJECT UPPER LOW OFF THE BAJA WITH
DISCERNIBLE NORTHEAST MOTION NOW NOTED. AS THE UPPER LOW OPENS AND
ACCELERATES NORTHEAST...STRONG HEIGHT FALLS WILL INDUCE STRONG
CYCLOGENESIS TO OUR NORTH...WITH A SURFACE LOW DEEPENING OVER
NORTHERN CO EARLY SATURDAY BEFORE MOVING INTO SE NE BY LATE
SATURDAY. THIS WILL INDUCE A STRONG LLJ TO DEVELOP AND RIDE UP OVER
THE RETREATING FRONT...MEANING BETTER LIFT OVERNIGHT TONIGHT...WITH
THE STRONGEST WWA ADVECTION OVER THE NORTHWEST HALF OF THE CWA. THIS
WILL SUPPORT INCREASING SHOWER CHANCES BY 03Z...WITH CHANCES
CONTINUING THROUGH SATURDAY MORNING AS STRONG MOISTURE ADVECTION
PERSISTS. DURING PERIODS OF WEAKER LIFT...WILL ALSO SEE AREAS OF
DRIZZLE AND FOG...THOUGH THE BREEZY CONDITIONS MAY OFFER ENOUGH
MIXING TO KEEP VSBYS FROM DROPPING TOO LOW. RAIN CHANCES WILL
DECREASE FROM NORTHWEST TO SOUTHEAST SATURDAY AFTERNOON AS MOISTURE
BEGINS TO SHIFT EASTWARD AS THE SHORTWAVE TROUGH SLIDES BY TO THE
NORTH. COULD EVEN SEE A LITTLE BIT OF THUNDER OVER THE CENTRAL AND
EASTERN ZONES TOMORROW AFTERNOON WHERE SOME WEAK INSTABILITY IS
PROGGED.

THE OTHER CONCERN IS THE EXACT MAGNITUDE OF WIND SPEEDS SATURDAY.
SOUTHERLY WINDS AND CLOUD COVER /LIMITED MIXING/ DO NOT
PARTICULARLY FAVOR STRONG WINDS...BUT TIGHT GRADIENT AND MOS
GUIDANCE SUGGEST WINDS WILL BE AOA ADVISORY LEVELS FOR AT LEAST THE
SOUTHERN PANHANDLE AND CENTRAL AND NORTHERN SOUTH PLAINS. THE
STRONGEST WINDS SHOULD BE OVER THE NORTHWEST ZONES WHERE SOME
CLEARING IS EXPECTED BY MID AFTERNOON. HAVE GONE AHEAD AND ISSUED A
WIND ADVISORY FOR THE ABOVE OUTLINED AREA FOR SUSTAINED WINDS OF
30-35 MPH /GUST OF 45-50/...THOUGH ADJACENT AREAS MAY WELL NEED TO
BE INCLUDED BY FUTURE SHIFTS. NOT CERTAIN ABOUT MUCH BLOWING DUST
GIVEN RELATIVELY LIMITED MIXING AND LOW-LEVEL MOISTURE /AND ANY RAIN
THAT DOES FALL/...BUT CAN NOT RULE IT OUT EITHER...ESPECIALLY NEAR
ANY OPEN DRY FIELDS. ADDITIONALLY...THE WINDS WILL BE ABOVE CRITICAL
FIRE WEATHER VALUES...BUT MINIMUM RH VALUES SHOULD REMAIN ABOVE
REQUIRED LEVELS FOR ANY FIRE WEATHER HIGHLIGHTS.

TEMPERATURES TONIGHT SHOULD REMAIN MILD IN STRONG WAA
REGIME...LIKELY EVEN RISING OVERNIGHT. HIGHS SATURDAY ARE
TRICKY...AND WILL DEPEND ON EXACT AMOUNT OF CLEAR THAT DEVELOPS.
HAVE GONE ON THE LOW SIDE OFF THE CAPROCK WHERE CLOUDS SHOULD HANG
IN MOST OF THE DAY.

.LONG TERM...
LONG TERM PORTION OF THE FCST PRETTY QUIET AS UPPER TROUGH
MIGRATES EWD AND RIDGE BUILDS ACROSS THE WESTERN CONUS. WILL HAVE
TO WATCH A SERIES OF SHORT WAVE TROUGHS BREAK DOWN THE RIDGE
TOWARD THE END OF THE PERIOD.

WIND WILL BE A CONCERN AGAIN SUNDAY BEHIND SFC TROUGH/PACIFIC
FRONT AND BEFORE FRONT WITH MODIFIED CANADIAN AIR MASS LATE
SUNDAY. STRONG SUBSIDENCE AND CONTINUE TIGHT LOW TO MID LEVEL
GRADIENT THROUGH MIDDAY WILL RESULT IN WEST WINDS APPROACHING WIND
ADVISORY CRITERIA. HOWEVER AS THE CANADIAN FRONT SLIPS THROUGH THE
PANHANDLE AND THE GRADIENT BEGINS TO SLACKEN...SHOULD SEE WINDS
DIMINISH THROUGH THE MID TO LATE AFTERNOON HOURS. THIS SCENARIO
WILL MAKE TEMPS A BIT TRICKY...BUT WILL GO WITH A DECENT GRADIENT
FROM NW WHERE COOLER AIR MASS ENTERS MIDDAY AND THE SE WHERE
EXTENDED PERIOD OF WNW DOWNSLOPING WILL HELP TEMPS PUSH TOWARD 70F
BEFORE FRONT SLIPS THROUGH LATE IN THE DAY. TUESDAY WILL SEE A
REBOUND IN TEMPS BEFORE A WEAK FRONT SLIPS INTO THE AREA. HOWEVER
BEST PUSH OF COOLER AIR WILL NOT COME UNTIL LATER WEDNESDAY OR
WEDNESDAY NIGHT. EVEN THEN AIR MASS WILL BE MODIFIED AND BULK OF
COOL AIR WILL BE SHUNTED EAST OF THE AREA.

WILL KEEP PRECIP CHANCES OUT OF THE FCST...BUT FIRST IN A SERIES
OF SHORT WAVE TROUGHS WILL MOVE OVER THE PLAINS TOWARD THURSDAY.
MODELS SUGGESTING AN INCREASE IN MID LEVEL MOISTURE AND SOME LIGHT
QPF WILL STAY NORTH OF THE AREA. MAY END UP WITH ENOUGH CLOUD
COVER ACROSS THE NORTH TO AFFECT TEMPS THERE THURSDAY AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        43  67  38  57  28 /  70  30  10   0   0
TULIA         41  69  46  59  27 /  70  30  10   0   0
PLAINVIEW     43  69  45  60  28 /  70  40  10   0   0
LEVELLAND     50  69  46  62  30 /  70  40  10   0   0
LUBBOCK       51  69  49  64  30 /  60  40  10   0   0
DENVER CITY   54  69  48  62  31 /  70  40  10   0   0
BROWNFIELD    53  68  49  62  31 /  70  40  10   0   0
CHILDRESS     47  71  52  68  33 /  60  50  10   0   0
SPUR          52  70  52  68  31 /  50  50  10   0   0
ASPERMONT     58  71  56  69  33 /  50  40  10   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM TO 6 PM CST SATURDAY FOR THE FOLLOWING
ZONES: TXZ021>025-027>030-033>035.

&&

23/07
Hazardous weather outlook, Nov 30, 6:03 AM CST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
603 AM CST FRI NOV 30 2007

TXZ021>044-011215-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
603 AM CST FRI NOV 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOUTHWESTERLY WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH
RANGE OVER THE EXTREME SOUTHWESTERN PANHANDLE AND THE NORTHWESTERN
SOUTH PLAINS SATURDAY AFTERNOON. GUSTS COULD BE AS HIGH AS 50 MPH.
PATCHY BLOWING DUST WILL ALSO BE POSSIBLE.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH THURSDAY.

Nearby

Wind Advisories in Texas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.